# SDR WVER2013031951504

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 24,400 hours, 16,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 280.0 BULKHEAD WEBS ARE CORRODED.  PERFORMED MAJOR REPAIR TO FS 280.0 BULKHEAD IAW BOMBARDIER REO 670-53-11-594, DATED 2011/04/27.
